# SDR UALA2010100703729

- Difficulty date: October 6, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 43,338 hours, 11,978 cycles
- Engine: Pwa PW4052
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 684D10015
- Part serial: 28
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT REVERSER INTERLOCK STATUS MESSAGE.  DUE HISTORY, UNABLE TO REPLACE INTERLOCK ACTUATOR PCN 585-9066 OUT OF STOCK SFO.  INOPERATIVE REVERSER IN THE FWD THRUST IAW MEL. THIS REVERSER HAS NOT BEEN LOCKED OUT DUE ITEM IS A MUST FIX AND UNABLE TO DF. ACTUATOR ORDERED. TROUBLESHOOT IAW MM FOR LT REVERSER INTERLOCK MESSAGE. NOTE HISTORY. ABLE TO DUP PROBLEM AT GATE. LT ENGINE REVERSER LEVER DOES NOT STOP AT THE INTERLOCK POSITION. GOES TO FULL EXTEND POSITION WITHOUT WAITING FOR REVERSER TO DEPLOY. RT ENGINE REVERSER LEVER OPERATES CORRECTLY. REPLACED LT THRUST REVERSER INTERLOCK RELAY L2044, NO HELP. FOUND LT THRUST REVERSER LEVER INTRLOCK ACT ROD EXTENDED APPROX 1 CAUSING INTERLOCK STOP TO POSITION FURTHER AFT, ALLOWING LEVER TO PASS CORRECT STOP. NEED ACTUATOR M1440. INTERLOCK ACTUATOR OSTF NR E5368 AOG DEN.
